# SDR CALA9900936

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Rt Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN RT WING NR 7 SLAT LOWER CHORD.  THE LOWER CHORD ANGLE WAS REMOVED AND A NEW CHORD WAS INSTALLED IAW SRM 51-40-4, 51-30-2, 51-10-2.
